American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45M05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] M. Escobedo and J. J. L. Velázquez. Local well posedness for a linear coagulation equation. Trans. Amer. Math. Soc. 365 (2013) 1743-1808.
Abstract, references, and article information   
View Article: PDF

[2] M. H. Castro and V. A. Menegatto. Eigenvalue decay of positive integral operators on the sphere. Math. Comp. 81 (2012) 2303-2317.
Abstract, references, and article information   
View Article: PDF

[3] Kurt Bryan and Michael S. Vogelius. Precise bounds for finite time blowup of solutions to very general one-space-dimensional nonlinear Neumann problems. Quart. Appl. Math. 69 (2011) 57-78. MR 2807977.
Abstract, references, and article information
View Article: PDF

[4] Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata. A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006) 3257-3266. MR 2231910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James H. Liu. Singular perturbations of integrodifferential equations in Banach space . Proc. Amer. Math. Soc. 122 (1994) 791-799. MR 1287101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. Bardos, R. Santos and R. Sentis. Diffusion approximation and computation of the critical size . Trans. Amer. Math. Soc. 284 (1984) 617-649. MR 743736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maria Luisa Mascarenhas. A linear homogenization problem with time dependent coefficient . Trans. Amer. Math. Soc. 281 (1984) 179-195. MR 719664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Marcus and Victor Mizel. Limiting equations for problems involving long range memory. Memoirs of the AMS 43 (1983) MR 699238.
Book volume table of contents   

[10] G. S. Jordan, Olof J. Staffans and Robert L. Wheeler. Local analyticity in weighted $L\sp{1}$-spaces and applications to stability problems for Volterra equations . Trans. Amer. Math. Soc. 274 (1982) 749-782. MR 675078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. M. Fink and W. R. Madych. On certain bounded solutions of $g\ast \mu =f$ . Proc. Amer. Math. Soc. 75 (1979) 235-242. MR 532143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kenneth B. Hannsgen. An $L\sp{1}$ remainder theorem for an integrodifferential equation with asymptotically periodic solution . Proc. Amer. Math. Soc. 73 (1979) 331-337. MR 518514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Olof J. Staffans. An inequality for positive definite Volterra kernels . Proc. Amer. Math. Soc. 58 (1976) 205-210. MR 0500049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Olof J. Staffans. Positive definite measures with applications to a Volterra equation . Trans. Amer. Math. Soc. 218 (1976) 219-237. MR 0458086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard S. Ellis and Mark A. Pinsky. Asymptotic nonuniqueness of the Navier-Stokes equations in kinetic theory. Bull. Amer. Math. Soc. 80 (1974) 1160-1164. MR 0609539.
Abstract, references, and article information   
View Article: PDF

[16] James Alan Cochran. Square-integrable kernels and growth estimates for their singular values. Bull. Amer. Math. Soc. 80 (1974) 661-663. MR 0346454.
Abstract, references, and article information   
View Article: PDF

[17] J. S. W. Wong and R. Wong. Asymptotic solutions of linear Volterra integral equations with singular kernels . Trans. Amer. Math. Soc. 189 (1974) 185-200. MR 0338718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Alberto Grünbaum. On the existence of a “wave operator” for the Boltzmann equation. Bull. Amer. Math. Soc. 78 (1972) 759-762. MR 0309491.
Abstract, references, and article information   
View Article: PDF

[19] Robert L. Wheeler. A note on systems of linear integrodifferential equations . Proc. Amer. Math. Soc. 35 (1972) 477-482. MR 0306850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. W. Marrah and T. G. Proctor. Solutions of some periodic Stieltjes integral equations . Proc. Amer. Math. Soc. 34 (1972) 121-127. MR 0291740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carol Shilepsky. A note on the asymptotic behavior of an integral equation . Proc. Amer. Math. Soc. 33 (1972) 111-113. MR 0306851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Viorel Barbu and Stanley I. Grossman. Asymptotic behavior of linear integrodifferential systems . Trans. Amer. Math. Soc. 173 (1972) 277-288. MR 0308712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gunnar A. Brosamler. On the asymptotic behaviour of nonnegative solutions of a certain integral inequality . Trans. Amer. Math. Soc. 165 (1972) 275-289. MR 0291739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. C. MacCamy and J. S. W. Wong. Stability theorems for some functional equations . Trans. Amer. Math. Soc. 164 (1972) 1-37. MR 0293355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1